# SDR SIMA20220803010

- Difficulty date: August 3, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000584
- Aircraft time: 14,863 hours, 9,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086082005
- Condition: Gouged
- Location: Rh Lower Center
- Component: Seat Track, Fus
- Component part number: 17086082005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 CABIN RH LOWER CENTER SEAT TRACK GOUGED BETWEEN FR 78-79. (MAJOR REPAIR)-C/A-REMOVED AND REPLACED RH LOWER CENTER SEAT TRACK AFT SECTION FR 79-85 IAW EMB 175 SRM 53-00-10, SRM 51-43-03 AND SRM 51-43-04.
